RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2017, Volume 20, Number 1, Pages 158–200 (Mi mt320)  

This article is cited in 1 scientific paper (total in 1 paper)

Series in a Lipschitz perturbation of the boundary for solving the Dirichlet problem

A. I. Parfenov

Sobolev Institute of Mathematics, Novosibirsk, Russia

Abstract: In a special Lipschitz domain treated as a perturbation of the upper half-space, we construct a perturbation theory series for a positive harmonic function with zero trace. The terms of the series are harmonic extensions to the half-space from its boundary of distributions defined by a recurrent formula and passage to the limit. The approximation error by a segment of the series is estimated via a power of the seminorm of the perturbation in the homogeneous Slobodestkiĭ space $b_N^{1-1/N}$. The series converges if the Lipschitz constant of the perturbation is small.

Key words: positive harmonic function, conformal mapping, Lipschitz continuous perturbation of the boundary.

DOI: https://doi.org/10.17377/mattrudy.2017.20.110

Full text: PDF file (436 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2017, 27:4, 274–304

Document Type: Article
UDC: 517.572
Received: 18.10.2016

Citation: A. I. Parfenov, “Series in a Lipschitz perturbation of the boundary for solving the Dirichlet problem”, Mat. Tr., 20:1 (2017), 158–200; Siberian Adv. Math., 27:4 (2017), 274–304

Citation in format AMSBIB
\Bibitem{Par17}
\by A.~I.~Parfenov
\paper Series in a Lipschitz perturbation of the boundary for solving the Dirichlet problem
\jour Mat. Tr.
\yr 2017
\vol 20
\issue 1
\pages 158--200
\mathnet{http://mi.mathnet.ru/mt320}
\crossref{https://doi.org/10.17377/mattrudy.2017.20.110}
\elib{http://elibrary.ru/item.asp?id=29145408}
\transl
\jour Siberian Adv. Math.
\yr 2017
\vol 27
\issue 4
\pages 274--304
\crossref{https://doi.org/10.3103/S1055134417040058}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85036570782}


Linking options:
  • http://mi.mathnet.ru/eng/mt320
  • http://mi.mathnet.ru/eng/mt/v20/i1/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Parfënov, “Priblizhennoe vychislenie defekta lipshitseva tsilindricheskogo kondensatora”, Sib. elektron. matem. izv., 15 (2018), 906–926  mathnet  crossref
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:88
    Full text:11
    References:11
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019